TU Darmstadt / ULB / TUbiblio

Error bounds for infinite systems of convex inequalities without Slater's condition

Gugat, Martin (2000):
Error bounds for infinite systems of convex inequalities without Slater's condition.
88, In: Mathematical Programming Ser. B, (2), pp. 255-275. Springer Nature, ISSN 0025-5610,
DOI: 10.1007/s101070050016,
[Article]

Item Type: Article
Erschienen: 2000
Creators: Gugat, Martin
Title: Error bounds for infinite systems of convex inequalities without Slater's condition
Language: English
Journal or Publication Title: Mathematical Programming Ser. B
Volume: 88
Number: 2
Publisher: Springer Nature
Divisions: DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Transregios
DFG-Collaborative Research Centres (incl. Transregio) > Transregios > TRR 154 Mathematical Modelling, Simulation and Optimization using the Example of Gas Networks
04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
DOI: 10.1007/s101070050016
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details